# SDR ASAA2015113014053

- Difficulty date: November 30, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 10,801 hours, 3,448 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 3467
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 49,522 hours, 26,290 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN STARTING ENGINE NR 1, THE START WAS NORMAL-INCLUDING THE START SWITCH AUTOMATICALLY CLICKING OFF.  THE START VALVE OPEN LIGHT REMAINED ILLUMINATED AND STARTED TO FLASH.  FOLLOWING THE QRH AND ACCOMPLISHING STEP NR 5, THE LIGHT WENT OFF. STEP NR 7 DIRECTED US TO SHUTDOWN THE NR 1 ENGINE.  ACFT GROUNDED.  REF FIM 80-07, TASK 809, INSPECTED ENGINE NR 1 START VALVE, NO FAULTS FOUND.  FLIGHT CREW PERFORMED RUN ENGINE START AND ALL INDICATIONS NORMAL. TSR ISSUED. REPLACED NR 1 ENGINE START VALVE IAW AMM 80-11-03-400-801-F00.
